# SDR A6WA200440030

- Difficulty date: March 11, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 3,876 hours, 3,296 cycles
- Engine: Ge CF34*
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE CARGO WARNING WHILE TAXIING.  RETURN TO GATE.  CARGO PIT CHECK FOR SMOKE, NONE NOTED.  NO ODOR NOTED.  COMPLIED WITH OPS TEST OF CARGO SMOKE DETECTION SYSTEM.  IAW MM 26-15-00.  OPS CHECK GOOD.
